# SDR 97ZZZX4211

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766EA
- Make and model: Cessna 402B
- Aircraft serial: 402B0401
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Failed
- Location: Rt Mlg
- Part time: 14,709 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR DID NOT CLOSE WHEN GEAR SELECTED UP.  FOUND BELLCRANK P/N 0841106-6 CRACKED INTO TWO PIECES.  SUSPECT FATIGUE CAUSED THE FAILURE.
